MURAL - Maynooth University Research Archive Library



    Distributed Probabilistic Synchronization Algorithms for Communication Networks


    Akar, Mehmet and Shorten, Robert N. (2008) Distributed Probabilistic Synchronization Algorithms for Communication Networks. IEEE Transactions on Automatic Control, 53 (1). pp. 389-393. ISSN 0018-9286

    [img] Download (320kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper, we present a probabilistic synchronization algorithm whose convergence properties are examined using tools of rowstochastic matrices. The proposed algorithm is particularly well suited for wireless sensor network applications, where connectivity is not guaranteed at all times, and energy efficiency is an important design consideration. The tradeoff between the convergence speed and the energy use is studied.

    Item Type: Article
    Additional Information: Postprint version of original published article. The definitive version of this article is available at http://ieeexplore.ieee.org. DOI: 10.1109/TAC.2007.914224
    Keywords: Terms—Common Lyapunov function; consensus; scrambling matrix; switched systems; synchronization;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 3601
    Depositing User: Dr. Robert Shorten
    Date Deposited: 25 Apr 2012 15:23
    Journal or Publication Title: IEEE Transactions on Automatic Control
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year